Oscillation of solutions of second-order nonlinear functional differential equations of neutral type

F. Ivanov, T. Kusano

Research output: Contribution to journalArticlepeer-review

Abstract

The oscillation condition of solutions to nonlinear differential equations of the second order of neutral type on the semiaxis t > 0 and the properties of nonoscillatory solutions are investigated.

Original languageEnglish (US)
Pages (from-to)1556-1568
Number of pages13
JournalUkrainian Mathematical Journal
Volume43
Issue number12
DOIs
StatePublished - Dec 1991

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Oscillation of solutions of second-order nonlinear functional differential equations of neutral type'. Together they form a unique fingerprint.

Cite this